# SDR ASAA2023042242967

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,438 hours, 16,604 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED. CYCLED POWER TO L2 IAW QRH P36. OVERHEAT LIGHT REMAINED ON. GROUNDED - YES. FOUND PIN 3 PUSHED IN AT D10572 AND TOUCHING GROUND. RE-SEATED AND VERIFIED LOCKING. RESET C/B. L2 WINDOW HEAT OPS NORMAL. REF B737-800 AMM 30-41-00.
